# SDR UALA2012100205579

- Difficulty date: October 1, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 53,748 hours, 15,068 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: JA7T0562
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 HAS HIGH ENGINE OIL CONSUMPTION.  FOUND OIL WETNESS AT DEOILER BREATHER OUTLET.  NEED TO REPLACED DEOILER SEAL ASSY WITHIN 25 HOURS.  REPLACED DE-OILER DRIVE SEAL, LEAK CHECKS GOOD.  NEED TO CHECK NR 2 ENGINE OIL QTY AT EACH DEPARTURE.
